Alert archive / South Carolina / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Columbia, SC
NWS Columbia, SC issued this flash flood warning at Aug 1, 2016, 8:26 PM EDT for Richland County, South Carolina. It was in force for 94 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2016, 8:26 PM EDT (00:26 UTC)
- Expired
- Aug 1, 2016, 10:00 PM EDT
- In force
- 94 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- None
County Richland County, SC
The radar
The Columbia radar (KCAE), 11 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 8:43 PM EDT | FLASH FLOOD | 1 E Columbia, SC | MEDIA REPORTS OF FLASH FLOODING IN FIVE POINTS AND AT MAIN AND WHALEY STREETS. |
| Aug 1, 8:44 PM EDT | FLASH FLOOD | 2 Wnw Arcadia Lakes, SC | FLOODING REPORTED IN NORTH COLUMBIA AT FONTAINE AT FARROW RD BY SCHP. |
| Aug 1, 8:44 PM EDT | FLASH FLOOD | 2 Wnw Arcadia Lakes, SC | ROADWAY FLOODED FONTAINE RD AT FARROW RD. |
| Aug 1, 8:50 PM EDT | FLASH FLOOD | 1 Sse Columbia, SC | FLOODING OBSERVED WITH FLOWING WATER COVERING INTERSECTION ON ROCKY BRANCH CREEK CAMERA AT MAIN AND WHALEY STREETS. |
| Aug 1, 8:55 PM EDT | FLASH FLOOD | 1 E Columbia, SC | CONSIDERABLE FLOODING IN THE FIVE POINTS AREA...INCLUDING ROADS CLOSED DUE TO FLOODING...AND WATER ENTERING BUSINESSES. TIME ESTIMATED BASED ON MEDIA REPORTS. |
| Aug 1, 8:58 PM EDT | FLASH FLOOD | 2 N Columbia, SC | FLOODING REPORTED IN NORTH COLUMBIA AT I-277 AND SUNSET BY SCHP. |
| Aug 1, 9:00 PM EDT | HEAVY RAIN 3.46 | 1 E Columbia, SC | RICHLAND CO EMERGENCY SERVICES REPORTED 3.46 INCHES OF RAIN IN MLK PARK FELL IN 44 MINUTES FROM 815PM-859 PM. . |
| Aug 1, 9:04 PM EDT | FLASH FLOOD | 2 Nne Columbia, SC | FLOODING REPORTED ON INTERSTATE 277 AT FARROW RD (SC 555)...ALL LANES BLOCKED. . |
| Aug 1, 9:15 PM EDT | FLASH FLOOD | 1 Sse Columbia, SC | USGS GAGE ON THE ROCKY BRANCH CREEK AT THE INTERSECTION OF MAIN AND WHALEY ST PEAKED AT 12.04 FEET AT 915 PM. FLOOD STAGE IS 7.2 FEET. ACCORDING TO A USGS WEBCAM...THE INTERSECTION WAS FLOODED AND IMPASSABLE. |
| Aug 1, 9:35 PM EDT | FLASH FLOOD | 1 S Columbia, SC | FLOODING REPORTED AT OLYMPIA AVE AND FLORIDA ST BY SCHP. |
| Aug 1, 9:45 PM EDT | HEAVY RAIN 5.26 | Forest Acres, SC | STATE CLIMATOLOGY OFFICE REPORTS 1.5 HOUR RAINFALL OF 4.64 INCHES, 2 HOUR RAINFALL 5.26 INCHES. STATE CLIMATOLOGY RAIN GAUGE AT TRENHOLM PARK. |
| Aug 1, 9:52 PM EDT | FLASH FLOOD | 5 Ese Cayce, SC | ROADWAY FLOODED ATLAS RD AT BLUFF RD. |
| Aug 1, 9:55 PM EDT | FLASH FLOOD | 4 Sse Forest Acres, SC | GARNERS FERRY ROAD AT I-77 FLOODED. |
| Aug 1, 10:00 PM EDT | HEAVY RAIN 2.91 | 1 Se Columbia, SC | NWS RAIN GAGE AT THE UNIVERSITY OF SC NEAR BULL AND WHALEY ST MEASURED 2.91 INCHES OF RAIN, MOST OF WHICH FELL IN ABOUT ONE HOUR FROM ABOUT 8PM-9PM. |
| Aug 1, 10:00 PM EDT | HEAVY RAIN 3.49 | 3 Se Columbia, SC | NWS ASOS AT CUB (HAMILITON-OWENS FIELD) NEAR DOWNTOWN COLUMBIA MEASURED 3.49 INCHES OF RAIN, MOST OF WHICH FELL IN ABOUT ONE HOUR FROM ABOUT 820PM-920PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2222 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
573
WGUS52 KCAE 020026
FFWCAE
SCC079-020200-
/O.NEW.KCAE.FF.W.0007.160802T0026Z-160802T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
826 PM EDT MON AUG 1 2016
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 1000 PM EDT
* AT 823 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS COLUMBIA. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY. THE MOST VULNERABLE AREAS FOR FLASH FLOODING WILL INCLUDE
THE FOREST ACRES AND ARCADIA LAKES AREA...INCLUDING THE GILLS
CREEK BASIN...EIGHT MILE BRANCH...AND ALSO THE ROCKY BRANCH CREEK
BASIN NEAR FIVE POINTS AND USC...NEAR MAIN AND WHALEY ST.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBIA...WEST COLUMBIA...CAYCE...FOREST ACRES...ST. ANDREWS...
DENTSVILLE...WOODFIELDS...ARCADIA LAKES...FIVE POINTS...
WOODFIELD AND SEVEN OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 8089 3392 8102 3400 8105 3401 8107
3401 8109 3403 8111 3405 8112 3407 8115
3411 8118 3415 8094
$$2 follow-up statements
434
WGUS72 KCAE 020100
FFSCAE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
900 PM EDT MON AUG 1 2016
SCC079-020200-
/O.CON.KCAE.FF.W.0007.000000T0000Z-160802T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND SC-
900 PM EDT MON AUG 1 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL RICHLAND COUNTY...
AT 857 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE SLOW MOVING
THUNDERSTORMS PRODUCING HEAVY RAIN OVER COLUMBIA. FLASH FLOODING IS
OCCURRING. FLOODING IS BEING REPORTED IN MULTIPLE AREAS IN
COLUMBIA...INCLUDING PORTIONS OF FOREST DRIVE...AND GARNERS FERRY
RD. ALSO...THE INTERSECTION OF MAIN AND WHALEY STREETS IS FLOODED
AND IMPASSABLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBIA...WEST COLUMBIA...CAYCE...FOREST ACRES...ST. ANDREWS...
DENTSVILLE...WOODFIELDS...ARCADIA LAKES...FIVE POINTS...WOODFIELD AND
SEVEN OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3395 8089 3392 8102 3400 8105 3401 8107
3401 8109 3403 8111 3405 8112 3407 8115
3411 8118 3415 8094
$$333
WGUS72 KCAE 020112
FFSCAE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
912 PM EDT MON AUG 1 2016
SCC079-020200-
/O.CON.KCAE.FF.W.0007.000000T0000Z-160802T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND SC-
912 PM EDT MON AUG 1 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL RICHLAND COUNTY...
AT 905 PM EDT...FLOODING IS BEING REPORTED IN MULTIPLE AREAS IN
COLUMBIA...INCLUDING PORTIONS OF FOREST DRIVE...AND GARNERS FERRY RD
NEAR GILLS CREEK. ACCORDING TO MEDIA AND SOCIAL MEDIA
REPORTS...FLOODING OF ROADS AND BUSINESSES IN FIVE POINTS IS IN
PROGRESS. ALSO...THE INTERSECTION OF MAIN AND WHALEY STREETS IS
FLOODED AND IMPASSABLE.
SO FAR...RAINFALL AMOUNTS UP TO 4.64 INCHES HAS BEEN RECEIVED FROM
FOREST ACRES...3.5 INCHES AT MLK PARK...ALMOST 3 INCHES AT OWENS
FIELD AND ALSO AT THE UNIVAERSITY OF SOUTH CAROLINA. THIS HEAVY RAIN
FELL IN A SHORT PERIOD OF TIME.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBIA...WEST COLUMBIA...CAYCE...FOREST ACRES...ST. ANDREWS...
DENTSVILLE...WOODFIELDS...ARCADIA LAKES...FIVE POINTS...WOODFIELD AND
SEVEN OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3395 8089 3392 8102 3400 8105 3401 8107
3401 8109 3403 8111 3405 8112 3407 8115
3411 8118 3415 8094
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 6:34 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 1, 6:34 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Columbia SC 634 PM EDT MON AUG 1 2016 .SYNOPSIS... Upper level trough crossing the Great Lakes region continues moving east and should reach the Atlantic coast on Tuesday. A series of short waves rotating through the base of the trough and a moist air mass will continue scattered to numerous thunderstorms over the next several days. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Weak surface trough appears to be stretched from E NC WSW across portions of N and CENT SC and into NE GA, with an upper level impulse moving slowly SE into the region. Convection developing and increasing in coverage across the northern CSRA, and shifting to the ESE. Additional convection shifting NE from Cent/SE GA NE towards the CSRA/S Midlands. Collision of outflow boundaries and sea breeze boundary expected to lead to increased convective coverage in the near term across the CSRA, and Central/Southern Midlands. It appears good chance to likely POPs in order for that area. Elsewhere, thunderstorm activty across the NE Midlands dissipating and shifting to the north into NC. Latest convective analysis indicates moderate to strong instabilities, with high atmospheric moisture content with precipitable water values over 2 inches. Some of the storms could reach severe limits, with possiblity of locally heavy rain with any slow moving or training echoes. Will expect the activity to gradually dissipate tonight. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Upper level flow will become northwesterly Tuesday as the upper trough moves off the East Coast. The associated frontal boundary will push into the forecast area in the late afternoon/evening accompanied by a 500 mb shortwave. Abundant moisture ahead of the front and weak to moderate instability will support afternoon airmass convection with the greatest coverage near and east of I-20 where PWAT values are above 2.0 inches. Later, as the surface boundary and shortwave move into the FA, there may be additional convection progressing eastward from the Upstate. There is a possibility for a few storms to produce damaging winds and localized flooding. The front will stall across the forecast area overnight becoming diffuse. Highs will generally be in the low to mid 90s with an overnight low in the mid 70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... The upper level pattern will transition from troughing to ridging mid-week as high pressure extends westward from the central US. At the surface, a weak boundary will linger throughout the midterm keeping a chance for showers and thunderstorms in the forecast each day. However minimal upper level support suggests mainly weak, diurnal convection. Westerly flow and a building upper level ridge supports warming temperatures into the weekend. Early next week, models indicate the possibility of an upper level trough and associated surface front digging into the mid-Atlantic States. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... Main near term concern is any thunderstorm activity. Based on latest radar trends, have increased confidence of TSRA affecting CAE/CUB and AGS/DNL terminals in the near term. Added a tempo group for such through 01Z. After convection dissipates tonight, will examine whether lingering convective debris cloud cover will preclude a fog threat. For now, will include tempo group 09z-13z for the fog prone sites AGS/OGB. If any terminals receive significant rainfall later today/tonight, fog/stratus threat could increase. After any early morning fog/stratus, expect a VFR conditions Tuesday with scattered afternoon and evening thunderstorms expected. EXTENDED AVIATION OUTLOOK...Scattered diurnal thunderstorms. Some possibilities of late night/early morning fog/stratus. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Aug 1, 6:16 AM EDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 616 AM EDT MON AUG 1 2016 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-021030- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 616 AM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 7:06 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
706 PM EDT MON AUG 1 2016
SCZ020-021-026>028-030-020000-
NEWBERRY-LEXINGTON-SALUDA-RICHLAND-FAIRFIELD-AIKEN-
706 PM EDT MON AUG 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SALUDA...
NORTHWESTERN RICHLAND...SOUTHWESTERN FAIRFIELD...SOUTHEASTERN
NEWBERRY...WESTERN LEXINGTON AND NORTH CENTRAL AIKEN COUNTIES...
AT 705 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PROSPERITY TO NEAR LEESVILLE TO
8 MILES SOUTH OF RIDGE SPRING...AND MOVING EAST AT 25 MPH. LOCALLY
HEAVY RAIN AND STREET FLOODING WILL BE POSSIBLE IN SOME AREAS.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...LEXINGTON...IRMO...BATESBURG...RED BANK...OAK GROVE...ST.
ANDREWS...BATESBURG-LEESVILLE...LEESVILLE...CHAPIN...GILBERT...SUMMIT...
LITTLE MOUNTAIN...MONETTA...PEAK...SEVEN OAKS...LAKE MURRAY OF RICHLAND
AND WINNSBORO MILLS.
IF YOU ARE ON OR NEAR LAKE MURRAY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. DO NOT BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
LAT...LON 3436 8106 3402 8111 3368 8142 3363 8181
3392 8156 3418 8152
TIME...MOT...LOC 2305Z 254DEG 23KT 3413 8145 3394 8147 3372 8168Local storm report, Aug 1, 7:45 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
745 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 9 NNW SUMMIT 34.05N 81.46W
08/01/2016 LEXINGTON SC LAW ENFORCEMENT
TREE IN ROADWAY FRANK SHEALY RD AND REBECCA
DRIVE.
&&
DALocal storm report, Aug 1, 8:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
813 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 3 WSW SEVEN OAKS 34.04N 81.19W
08/01/2016 LEXINGTON SC LAW ENFORCEMENT
TREES IN ROADWAY HOPE FERRY RD AND CORLEY
MILL RD.
&&
DALocal storm report, Aug 1, 8:17 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
817 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 3 SSW IRMO 34.05N 81.22W
08/01/2016 M49 MPH LEXINGTON SC PUBLIC
49 MPH WINDS REPORTED AT LAKE MURRAY DAM
RC-WINDS SENSOR.
&&
DASpecial weather statement, Aug 1, 8:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 820 PM EDT MON AUG 1 2016 SCZ027-028-020045- LEXINGTON-RICHLAND- 820 PM EDT MON AUG 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RICHLAND AND NORTHEASTERN LEXINGTON COUNTIES... AT 819 PM EDT...A STRONG THUNDERSTORM WAS OVER COLUMBIA...MOVING EAST AT 10 MPH. WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLUMBIA...WEST COLUMBIA...CAYCE...IRMO...FOREST ACRES... SPRINGDALE...ST. ANDREWS...SOUTH CONGAREE...PINE RIDGE... ARCADIA LAKES...WOODFIELD...FIVE POINTS... FORT JACKSON AND SEVEN OAKS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3393 8119 3415 8115 3411 8082 3387 8085 TIME...MOT...LOC 0019Z 282DEG 9KT 3404 8105 JAQ
Local storm report, Aug 1, 8:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
821 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 4 SSW LITTLE MOUNTAIN 34.14N 81.44W
08/01/2016 NEWBERRY SC LAW ENFORCEMENT
MULTIPLE TREES DOWN WHEELAND AND BENS
PENINSULA RDS.
&&
DAThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:05 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield, Lexington, Richland, Saluda | 115 min |
| Aug 1, 8:08 PM EDT | Severe Thunderstorm Warning | CAE | Aiken | 47 min |
| Aug 1, 8:20 PM EDT | Special Weather Statement | CAE | Richland | 25 min |
| Aug 1, 8:34 PM EDT | Severe Thunderstorm Warning | CAE | Richland | 56 min |
| Aug 1, 8:41 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Calhoun, Lexington, Orangeburg | 64 min |
| Aug 1, 9:58 PM EDT | Flash Flood Warning | CAE | Richland | 77 min |
| Aug 1, 10:03 PM EDT | Special Weather Statement | CAE | Sumter | 42 min |
| Aug 1, 10:42 PM EDT | Special Weather Statement | CAE | Chesterfield | 48 min |
| Aug 1, 10:48 PM EDT | Areal Flood Advisory | CAE | Chesterfield | 117 min |
| Aug 1, 11:21 PM EDT | Special Weather Statement | CAE | Chesterfield | 39 min |
| Aug 2, 4:39 PM EDT | Special Weather Statement | CAE | McCormick | 66 min |
| Aug 2, 6:00 PM EDT | Special Weather Statement | CAE | Edgefield | 60 min |
| Aug 2, 6:29 PM EDT | Special Weather Statement | CAE | Lexington | 31 min |
| Aug 2, 6:43 PM EDT | Special Weather Statement | CAE | Lancaster | 47 min |
| Aug 2, 7:12 PM EDT | Special Weather Statement | CAE | Lexington | 33 min |
| Aug 2, 7:21 PM EDT | Special Weather Statement | CAE | Aiken, Barnwell | 39 min |
| Aug 2, 7:34 PM EDT | Special Weather Statement | CAE | Kershaw | 41 min |
| Aug 2, 7:50 PM EDT | Areal Flood Advisory | CAE | Richland | 55 min |
Nearby
Flash Flood Warnings in South Carolina, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.